MAUDE Adverse Event Report: SPECTRANETICS ANGIOSCULPT RX PTCA; CATHETER, PTCA, CUTTING/SCORING

SPECTRANETICS ANGIOSCULPT RX PTCA; CATHETER, PTCA, CUTTING/SCORING
Model Number 2200-3510
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient''s age at time of event or dob, gender, weight, race and ethnicity are unknown.This information was not available from the facility.During inflation, the balloon ruptured below rbp.No patient injury, this mdr is being reported conservatively.Patient information regarding relevant tests/ laboratory data or medical history are unknown.This information was not available from the facility.Foreign: (b)(6).The angiosculpt device was returned for evaluation.Visual inspection found a laceration on the rx port.During functional testing, using an indeflator filled with green color dye water, the device was pressurized and at less than 2 atm, a leak was present.Under microscopic inspection, a longitudinal balloon tear was observed.The ifu warns at least 99.9% of the balloons (with a 95% confidence level) will not burst at or below the rbp.
 
Event or Problem Description
The angiosculpt device was used to treat the mid lad.During the second inflation at 6 atm for 10 seconds, the balloon ruptured.The procedure was completed with a non-angiosculpt device.No patient injury reported.

Brand Name
ANGIOSCULPT RX PTCA
Common Device Name
CATHETER, PTCA, CUTTING/SCORING
Manufacturer (Section D)
SPECTRANETICS
5055 brandin court
fremont CA 94538
MDR Report Key12243372
Report Number3005462046-2021-00045
Device Sequence Number14618696
Product Code NWX
UDI-Device Identifier00813132021238
UDI-Public00813132021238
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
P050018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/18/2022
Device Model Number2200-3510
Device Catalogue Number2200-3510
Device Lot NumberG19030021
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2021
Initial Report FDA Received Date07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK MFG AND SIZE: GUIDE CATHETER; UNK MFG AND SIZE: GUIDE WIRE; UNK MFG AND SIZE: INTRODUCER SHEATH